Marine Thunderstorm Wind, Sturgeon Pt to Alabaster Mi
- When
- April 26, 8:25 PM EST
- Where
- Sturgeon Pt to Alabaster Mi forecast zone, 4 mi ENE of Alabaster
- Measured
- 36 kt (41 mph) measured gust
- Reported by
- C-MAN Station
- Coordinates
- 44.202, -83.485
An incoming warm front triggered a few strong to severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS APX wrote it up.
An incoming warm front triggered a few strong to severe thunderstorms.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Apr 26, 7:43 PM EST, 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 843 PM EDT TUE APR 26 2011 .SYNOPSIS.../ISSUED AT 310 AM/ PERIODS OF RAIN THROUGH THURSDAY WILL HEIGHTEN THE THREAT FOR FLOODING FOR SOME PORTIONS OF NORTHERN MICHIGAN. AT MID-AFTERNOON LOW PRESSURE WAS OVER WISCONSIN WITH A WARM FRONT LIFTING THROUGH LOWER MICHIGAN. SCATTERED SHOWERS AND A SLIGHT CHANCE FOR THUNDERSTORMS WILL DIMINISH THIS EVENING. HOWEVER...ANOTHER LOW PRESSURE SYSTEM WILL LIFT FROM ARKANSAS TO LAKE MICHIGAN WEDNESDAY. THIS WILL BRING ANOTHER WAVE OF RAIN...SOME OF WHICH WILL BE HEAVY INTO WEDNESDAY NIGHT. THIS LOW WILL SLOW DOWN AND LINGER OVER THE REGION THURSDAY...MAINTAINING RAIN SHOWERS. && .SHORT TERM.../ISSUED AT 400 PM/...TONIGHT MAIN FORECAST ISSUE INTO TONIGHT REVOLVES AROUND SNEAKY CONVECTIVE POTENTIAL INTO EARLY EVENING...ALONG WITH ADDITIONAL PRECIP CHANCES OVERNIGHT. EARLY AFTERNOON ANALYSIS PLACES 992MB SURFACE CYCLONE ABOUT NEAR MADISON...WISCONSIN...WITH ASSOCIATED WARM FRONT LIFTING/MIXING NORTH TOWARD THE FAR SOUTHERN COUNTIES AS OF 18Z. MEANWHILE...EARLIER EXPANSIVE WARM ADVECTION-DRIVEN RAIN SHIELD IS EXITING THE NORTHERN COUNTIES...WITH SEVERAL AXES OF SHOWERS DEVELOPING IN ITS WAKE BENEATH MID LEVEL DRY SLOT AND WITHIN ZONE OF INCREASING LOW LEVEL THETA-E/WARM ADVECTION. PER OBS/SATELLITE TRENDS...FULLY EXPECT WARM FRONT WILL LIFT NORTH TO BETWEEN M-55 AND M-72 INTO THE EARLY EVENING...WITH HEALTHY PUSH OF WARMTH DOWN LOW ACCOMPANYING (SEE UPSTREAM OBS RISING WELL INTO THE 60S). THIS FORCES A POTENTIALLY INTERESTING CONVECTIVE SCENARIO INTO THE LATE AFTERNOON/EARLY EVENING GIVEN A HIGH SHEAR (0-8KM SHEAR IN EXCESS OF 45 KNOTS)/LOW CAPE (UP TO 800J/KG MUCAPE) ENVIRONMENT ACROSS THE SOUTH...WITH PLENTY OF LOW LEVEL SHEAR TO BOOT (0-1KM SHEAR ON THE ORDER OF 35 KNOTS...WITH 0-3KM LOW LEVEL CAPE AROUND 100 J/K). AS SUCH...POTENTIAL IS CERTAINLY THERE FOR SOME LOW-TOPPED SUPERCELLULAR STRUCTURES TO BECOME EMBEDDED WITHIN ANY LARGE SCALE CONVECTION THAT SHOULD DEVELOP APPROACHING LOW LEVEL CONFLUENCE AXIS. GIVEN THE ENHANCED SHEAR...POTENTIAL IS THERE FOR AN ISOLATED TORNADO...BUT THE THREAT IS HIGHLY CONDITIONAL...AND OBVIOUSLY BASED ON WARM FRONTAL PLACEMENT AND SUBSEQUENT DESTABILIZATION OF AIRMASS ALONG THE M-55 CORRIDOR. THEREAFTER...HAVE A DIFFICULT TIME SEEING MUCH IN THE WAY OF PRECIP AFTER 06Z OR SO AS LOW LEVEL WARM FRONT LIFTS TO THE STRAITS AND DECAYS WHILE MID LEVEL MOISTURE REMAINS PALTRY. DO EXPECT TO SEE THE USUAL WARM FRONT CONFIGURATION DRAPED AROUND THE STRAITS GIVEN SLACK FORCING TO LIFT THE BOUNDARY NORTHWARD (AND COLD WATERS OF COURSE)... WITH GOOD MOISTURE POOLING OVER THE COLD WATER LIKELY HELPING SOCK AREAS NORTH OF M-68 IN WITH SOME POTENTIALLY RATHER DENSE FOG. ELSEWHERE SHOULD SEE LOWER CLOUDS FILL BACK IN BENEATH LOWERING INVERSION AND WITHIN STILL RATHER SOUPY ENVIRONMENT GIVEN HEALTHY RAINS OVER THE PAST 18 HOURS. TEMPS OVERNIGHT SHOULD CONTINUE TO SLOWLY RISE ACROSS MUCH OF NORTHERN LOWER (AWAY FROM THE LAKES OF COURSE)...BEFORE STEADYING OUT/SLOWLY FALLING LATE TONIGHT. STILL A MILD NIGHT...WITH READINGS RANGING THROUGH THE 40S...BASED HEAVILY ON NAM12 TEMPS. LAWRENCE && .LONG TERM.../ISSUED AT 400 PM/...WEDNESDAY AND BEYOND WEDNESDAY THROUGH THURSDAY...WET WEATHER PATTERN CONTINUES...WITH THIS TIME FRAME DIRECTLY INVOLVED IN THE SERIES OF LOW PRESSURE SWEEPING THROUGH THE REGION. AFTER A QUIET DAYBREAK...THE NEXT SFC LOW WILL ALREADY BE LIFTING INTO SRN LOWER IN THE MORNING...THEN THROUGH LAKE HURON WEDNESDAY NIGHT. RAIN WILL BE MOVING IN DURING THE MORNING ON THE NOSE OF NEXT MODEST TO STRONG BATCH OF H8-H7 WARM ADVECTION/STRONG 300K-305K ISENTROPIC ASCENT AND H4-H2 DIVERGENCE IN RIGHT ENTRANCE REGION OF 100KT UPPER JET. CAPE IS MINIMAL...BUT THERE ARE HINTS OF ELEVATED INSTABILITY FOR A CHANCE FOR THUNDER...BUT NOT EXCITED ABOUT IT AT ALL. THE MAIN ISSUE WILL BE RAINFALL RATES WHICH MAY BE QUIET HIGH...AND HEAVY RAINFALL OF 1 TO 2 INCHES IS DEFINITELY IN PLAY. THIS HAS BEEN SUGGESTED BY THE SREF/ECMWF/GFS OVER THE LAST FEW RUNS...AND WHEN COMBINED WITH TODAY'S WIDESPREAD RAINFALL OF 0.75" TO 1.5" AND SATURATED GROUND...LOWLAND AND RIVER FLOODING ISSUES ARE BECOMING MORE LIKELY. SEE MORE IN HYDRO SECTION BELOW. THESE ISSUES WILL ONLY BE EXACERBATED BY THE NEXT SFC LOW PRESSURE WHO'S TRACK IS A BIT UNCERTAIN AT THIS POINT...BUT A CONSENSUS TRACK TAKES THIS SYSTEM A BIT FURTHER TO THE SOUTHEAST...THROUGH DETROIT AND SRN LAKE HURON THROUGH THURSDAY. THERE IS STILL THE POTENTIAL FOR YET ANOTHER ROUND OF MODERATE/POSSIBLY HEAVY RAINFALL...WITH A CONTINUED FOCUS FOR THOSE COUNTIES CLOSER TO THE SAGINAW BAY. DEEP MOISTURE REMAINS IN PLACE INTO THURSDAY EVENING...AS THE LOW PRESSURE EXITS NE...COLD POOL ASSOCIATED WITH THE UPPER TROUGH/CLOSED LOW DRIFTS OVERHEAD..AND ADDITIONAL SHOWERY WEATHER IS EXPECTED FOR PRETTY MUCH ALL OF NRN MICHIGAN. THESE SHOWERS WILL PRIMARILY BE TIED TO LOW LEVEL TROUGH AXIS WHICH WILL EXIT BY LATE THURSDAY NIGHT. IN ADDITIONAL...COLD ADVECTION AND SHOWERY CONVECTION DRAW IN/DOWN COLDER AIR ALOFT...AND FEEL THAT SOME UPPER 30S WILL DEVELOP DURING THE AFTERNOON...WITH THE COLDEST READINGS ON THE HIGHER TERRAIN OF INTERIOR NRN LOWER. THIS WILL BRING IN THE POSSIBILITY OF SNOW MIXING IN WITH THE RAIN SHOWERS. GREAT. THERE IS A SECONDARY TROUGH THAT TRIES TO DROP INTO EASTERN UPPER...BUT THE DEEPER MOISTURE AND UPPER TROUGH WILL BE LIFTING FAR ENOUGH AWAY WITH DEPLETING CONVERGENCE ALONG THE SFC TROUGH...TO WHERE THE CHANCE FOR SHOWERS WILL BE DIMINISHING. EVEN THOUGH SKIES REMAIN FAIRLY CLOUDY THURSDAY NIGHT...COLD ADVECTION WILL ALLOW TEMPERATURES TO FALL INTO CHILLY LOWER HALF OF THE 30S. FRIDAY AND SATURDAY...RESIDUAL CLOUDINESS EXPECTED EARLY FRIDAY MORNING...BUT APPROACH OF MID LEVEL HEIGHT RISES AND SFC HIGH PRESSURE/DRIER AIR WILL FINALLY WORK IT'S WAY INTO NRN MICHIGAN. THIS WILL PUT AN END TO THE BARRAGE OF RAINFALL. SUNSHINE WILL BE INCREASING FROM WEST TO EAST THROUGH THE MORNING/EARLY AFTERNOON WITH TEMPERATURES FINALLY BEING ABLE TO RESPOND BY CLIMBING INTO THE 50S AND POSSIBLE LOWER 60S. THIS WILL BE A WELCOMED CHANGE TO SOMETHING MORE SIMILAR TO SPRING. SKIES STAY MOSTLY CLEAR FRIDAY NIGHT...AND WITH THE DRY AIR AND LIGHT/CALM WINDS IN PLACE...GOOD RADIATIONAL COOLING WILL ALLOW TEMPERATURES TO DROP DECENTLY. THERE IS SOME WARMING OCCURRING ALOFT...HOWEVER...LOW TEMPERATURES WILL REACH THE CHILLY LOW TO MID 30S. SATURDAY LOOKS TO BE FANTASTIC. UPPER RIDGE DOES SHIFT OVER THE EASTERN CWA...AND A SOUTHERLY FLOW DEVELOPS. A LOW LEVEL INVERSION AT 900-850MB WILL KEEP US FROM REALLY WARMING UP. GOOD SUNSHINE INTO EARLY AFTERNOON WILL ALLOW TEMPERATURES TO REACH THE LOWER 60S IN NRN LOWER WITH COOLER MIDDLE 50S IN EASTERN UPPER...DUE TO A SE FLOW OFF LAKE HURON. VERY LATE IN THE DAY...INITIAL SHORTWAVE ENERGY WILL INCREASE CLOUDS AND BRING A SMALL CHANCE FOR SHOWERS TOWARD EVENING. MORE ON THIS BELOW. SATURDAY NIGHT ONWARD...SOME UNCERTAINTY WITH THE SPEED OF UPSTREAM UPPER TROUGH WORKING EASTWARD ACROSS THE CENTER OF THE COUNTRY AND EVENTUAL GREAT LAKES. GFS SLIDES THIS FEATURE PAST US BY MONDAY NIGHT...WHILE ECMWF SLOWS THIS PROCESS...NOT UNTIL TUESDAY NIGHT. AMPLIFIED UPPER PATTERN WOULD SUGGEST A SLOWER PROGRESSION...SO WILL SIDE WITH THE ECMWF. THIS ALLOWS SEVERAL SHORTWAVES TO SWEEP UP INTO NRN MICHIGAN...WITH RAIN CHANCES STARTING SATURDAY NIGHT AND LASTING THROUGH SUNDAY NIGHT. HIGH TEMPERATURES IN THE 60S SATURDAY WILL GRADUALLY FALL THROUGH THE 50S AND UPPER 40S BY MONDAY AND TUESDAY. SO...BACK TO CHILLIER READINGS. && .MARINE.../ISSUED AT 400 PM/ TIGHT PRESSURE GRADIENT AND STRONG EASTERLY WINDS WILL CONTINUE TO PRODUCE GALES FROM THE MACKINAC COUNTY SHORELINE NORTHWARD...BUT GRADIENT SLACKENS BY 00Z WITH NORTHWARD TRACK OF SFC LOW PRESSURE INTO WISCONSIN. GALES WILL SUBSIDE BY THEN...WITH ALL NEARSHORES BELOW EVEN SMALL CRAFT ADVISORY BY 06Z. CHOPPY WAVES WILL PERSIST THROUGH THE NIGHT FOR THE LAKE HURON NEARSHORE WATERS...SO SMALL CRAFT WILL GO THROUGH THE NIGHT. ANOTHER AREA OF LOW PRESSURE WILL LIFT ACROSS LAKE HURON TOMORROW AFTERNOON AND NIGHT...BUT LOW LEVEL WINDS WILL REMAIN BELOW ADVISORY LEVELS. THE MAIN WEATHER OVER THE NEXT 36 HOURS WILL BE PERIODS OF RAIN...HEAVY AT TIMES AND SOME THUNDERSTORMS. WINDS AND WAVES WILL BE HIGHER IN THUNDERSTORMS. SMD && .AVIATION.../ISSUED AT 842 PM/...VALID FOR 00Z TAFS TOUGH TERMINAL FORECAST FOR THE NEXT 24 HOURS WITH POTENTIAL FOR CONDITIONS TO VARY FROM IFR TO VFR OVER SHORT PERIODS OF TIME. WARM FRONT CURRENTLY LIFTING THROUGH NORTHERN LOWER MICHIGAN THIS EVENING...AND WILL LIFT UP THROUGH THE STRAITS BY THE EARLY OVERNIGHT HOURS. CURRENT IFR CONDITIONS AT PLN/APN MAY QUICKLY IMPROVE FOR A TIME AFTER FROPA. HOWEVER...AS WINDS WEAKEN OVERNIGHT AND GIVEN THE AMPLE RAINFALL THROUGH THIS AFTERNOON... IFR/LIFR CONDITIONS ARE LIKELY TO RETURN OVERNIGHT AT ALL TERMINAL SITES. ON WEDNESDAY...ANOTHER BATCH OF RAINFALL WILL OVERSPREAD NORTHERN LOWER MICHIGAN DURING THE AFTERNOON. ADAM && .HYDROLOGY.../ISSUED AT 400 PM/ THE FIRST ROUND OF HEAVY RAINFALL HAS SWEPT THROUGH THE REGION...DROPPING A SOLID THREE QUARTERS OF AN INCH TO AN INCH AND A HALF OF RAINFALL TODAY. SHOWERS AND THUNDERSTORMS TONIGHT WILL SWEEP ACROSS PORTIONS OF NE LOWER THROUGH THE NIGHT. THE EXACT INTENSITY AND COVERAGE OF THUNDERSTORMS ARE SOMEWHAT UNCERTAIN...BUT ADDITIONAL RAINS LOOK TO AFFECT THE RIFLE RIVER BASIN. ADDITIONAL HEAVY RAINFALL IS BECOMING MORE LIKELY TOMORROW ACROSS MOST OF NRN MICHIGAN. THIS ROUND OF RAINFALL WILL ALLOW SEVERAL MORE RIVER AND STREAMS TO SEE SIGNIFICANT RISES. IF THAT WASN'T ENOUGH...YET ANOTHER ROUND OF RAINFALL IS EXPECTED WEDNESDAY NIGHT. THIS PARTICULAR ROUND OF RAINFALL HAS SOME UNCERTAINTY SURROUNDING THE INTENSITY AND LOCATION. TRENDS HAVE TAKEN THE POTENTIAL HEAVY RAINS FURTHER TO THE EAST....ALTHOUGH NE LOWER IS NOT OUT OF THE WOODS. MODERATE FLOODING IS ANTICIPATED FOR THE MANISTEE AND RIFLE RIVER BASINS. AT THIS TIME...IT APPEARS ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL OCCUR THROUGHOUT MUCH OF NORTHERN MICHIGAN BY THURSDAY...WITH THE HIGHEST AMOUNTS ACROSS NORTHEAST LOWER MICHIGAN. THUNDERSTORMS WILL CERTAINLY ALLOW FOR LOCALLY HIGHER AMOUNTS. THE RECENT RAINFALL...THE ADDITIONAL RAINS WEDNESDAY NIGHT INTO THURSDAY...COMBINED WITH RECENT VERY WET CONDITIONS OVER THE PAST MONTH...LOWLAND FLOODING WILL ALSO BE HIGHLY LIKELY. SMD && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR LHZ345>348. LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ341-342. LS...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR LSZ321-322. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 300 PM EDT TUE APR 26 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 271200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 300 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTHERN LOWER MICHIGAN THROUGH MID EVENING. SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN 5 PM AND 10 PM...MAINLY SOUTH AND EAST OF A LINE FROM HARRISVILLE TO HOUGHTON LAKE. THE MAIN THREATS WITH ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...AND ISOLATED TORNADOES. GALE FORCE WINDS GUSTS ARE EXPECTED ON ALL NEARSHORE WATERS OF NORTHERN LOWER AND EASTERN UPPER MICHIGAN THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY FOR MUCH OF NORTHERN MICHIGAN. IN ADDITION...PERIODS OF HEAVY RAINFALL TODAY THROUGH THURSDAY WILL RESULT IN MANY AREA RIVERS AND STREAM EXPERIENCING WATER LEVEL RISES. LOCALIZED AREAS MAY RECEIVE MORE SIGNIFICANT RAINFALL... RESULTING IN THE POTENTIAL FOR RIVER AND LOWLAND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE OVER THE NEXT FEW DAYS. LAWRENCE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 555 PM EDT TUE APR 26 2011 MIZ041-042-262230- ARENAC MI-GLADWIN MI- 555 PM EDT TUE APR 26 2011 ...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF RHODES...OR 15 MILES SOUTHWEST OF STANDISH...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STANDISH... STERLING... RHODES... OMER... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DL/JH
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
844 PM EDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 5 SE STANDISH 43.93N 83.89W
04/26/2011 E0.25 INCH ARENAC MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100345
BERGERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
854 PM EDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 5 SE STANDISH 43.93N 83.89W
04/26/2011 E0.25 INCH ARENAC MI PUBLIC
&&
EVENT NUMBER APX1100346
BERGERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
906 PM EDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 2 NE AU GRES 44.06N 83.66W
04/26/2011 M0.75 INCH ARENAC MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100347
BERGERPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
921 PM EDT TUE APR 26 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL AU GRES 44.04N 83.69W
04/26/2011 E1.00 INCH ARENAC MI PUBLIC
&&
EVENT NUMBER APX1100348
BERGERThe NCL Michigan radar (KAPX), 125 km away, was scanning. The volume nearest the first event began at 01:24 UTC.
1 marine thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Lake Huron in 2011Every state in 2011This day in weather history
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 303785.